# SDR 96FDEA00033

- Difficulty date: January 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727227
- Aircraft serial: 21491
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498144
- Condition: Damaged
- Location: Bs 757-759
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECH DAMAGE AND FASTENERS MISSING IN STR 7L BS 757 TO 759.  ACCOMPLISHED STR REPAIR AT STA 740 TO 770 STR 7L PER FEDEX SRM 53-10-1, 53-10-2 AND 53-10-3.
